# SDR AALA202501072096

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,319 hours, 38,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 36 FRONT SPAR VERTICAL STRINGER 6 OPEN FASTENER HOLE IN ZONE 2, CRACK DIRECTION IS 12 O CLOCK, CRACK LENGHT IS 0.110 IN. MAINTENANCE PERFORMED PERMANENT REPAIR ON FRAME 36 FRONT SPAR VERTICAL STRINGER 6 OPEN FASTENER HOLE IN ZONE 2 IAW EA 358700, PART C2.
